# SDR UALA2011071303512

- Difficulty date: July 13, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 73,446 hours, 21,417 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 FT FWD OF DOOR 2L JUST ABOVE FLOOR LEVEL SKIN DAMAGED. DENT APPROX 4" LONG 2.5" WIDE .200 DEEP. GOUGE IN MIDDLE OF DENT IS APPROX .020 DEEP.  BLENDED DAMAGE AREA. ACCOMPLISHED NDT INSPECTION ON DAMAGED AREA. NO CRACKS FOUND ON EXTERIOR AND INTERIOR OF FUSELAGE SKIN. DEPTH OF MATERIAL REMOVE .014. CUT-OUT DAMAGED AREA PER SRM. FABRICATED AND INSTALLED A DOUBLER & FILLER PER REO G13875, REV. B. ALSO FABRICATED AND INSTALLED 2 SHEAR TIES PER DWG 140N2002.  PER UAL EVA 81307.
